Table of Contents
ISRN Applied Mathematics
Volume 2012 (2012), Article ID 124936, 10 pages
http://dx.doi.org/10.5402/2012/124936
Research Article

On Behavior of Solution of Degenerated Hyperbolic Equation

1Institute of Mathematics and Mechanics, Academy of Sciences, Baku, Azerbaijan
2The Sheki Institute of Teachers, Sheki Az5, Azerbaijan

Received 10 August 2012; Accepted 13 September 2012

Academic Editors: A. Bellouquid and F. Ding

Copyright © 2012 Tahir Gadjiev et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tahir Gadjiev, Rafig Rasulov, and Orkhan Aliev, “On Behavior of Solution of Degenerated Hyperbolic Equation,” ISRN Applied Mathematics, vol. 2012, Article ID 124936, 10 pages, 2012. doi:10.5402/2012/124936